# SDR ASOA2014102411487

- Difficulty date: September 14, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,920 hours, 20,402 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE CRACKED RT SIDE AT APPROX STG DATUM 55.62 PERCENT.  EVALUATED DAMAGES TO BE OUT OF LIMITS IAW SRM 55-00-00-101-001.  SUMITTED TO ENGINEERING FOR PERMANENT REPAIR DISPOSITION.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  RECEIVED RESPONCE FROM THD REF: ADR JLFB-14-26550542, CAR 83335, PART HAS TO BE REPLACED.  REMOVED DAMAGED RT DRAG ANGLE AT STR DATYUM 55.62 PERCENT IN REF TO SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  LOCATED HOLES COMMON TO FUSELAGE FOUND PREDRILLED PILOT HOLES ON DRAG ANGLE 73EA MISMATCHED FROM HOLES ON VERTICAL SKIN REF SRM 51-40-11-001-001-A01 AND DWG BA670-23-103.
